Kodai Mathematical Journal

Weierstrass semigroups on double covers of plane curves of degree 5

Seon Jeong Kim and Jiryo Komeda

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We investigate Weierstrass semigroups of ramification points on double covers of plane curves of degree d. Using the results we determine all the Weierstrass semigroups in the case d = 5 when the genus of the covering curve is greater than 17 and the ramification point is on a non-ordinary flex.

Article information

Source
Kodai Math. J., Volume 38, Number 2 (2015), 270-288.

Dates
First available in Project Euclid: 9 July 2015

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1436403890

Digital Object Identifier
doi:10.2996/kmj/1436403890

Mathematical Reviews number (MathSciNet)
MR3368065

Zentralblatt MATH identifier
1327.14159

Citation

Kim, Seon Jeong; Komeda, Jiryo. Weierstrass semigroups on double covers of plane curves of degree 5. Kodai Math. J. 38 (2015), no. 2, 270--288. doi:10.2996/kmj/1436403890. https://projecteuclid.org/euclid.kmj/1436403890


Export citation